# SDR SWAA2025110731905

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 58,612 hours, 35,444 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS @ ROW 12 FO SIDE WILL NOT STAY UPRIGHT.  TIGHTENED JAM NUTS ON HYDROLOCKS PER CMM 25-21-42
